MathSciNet Relay Station
MathSciNet bibliographic data
MR1140899 19K99 (19K35 46L80 46M20)
Wang, Xiaolu $KK$-theories for topological algebras. $K$-Theory 5 (1991), no. 2, 97–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement